Both sides previous revision
Previous revision
Next revision
|
papers [2020/04/15 22:07] admin |
Previous revision
|
papers [2025/07/24 09:42] (current) admin [Published papers] |
===== Published papers ===== |
- [[https://{doi.org/10.1016/j.jnt.2025.06.001 | Divisibility sequences related to abelian varieties isogenous to a power of an elliptic curve]], with Stefan Barańczuk and Matteo Verzobio, J. Number Theory (2026), Vol. 279, 170-183. (open access) |
- //[[https:computation_of_picard_lattice_structure_of_double_sextics//rdcu.pdfbe/edbEv|Arithmetic Second moments and geometry the bias conjecture for the family of a K3 cubic pencils]]//, with Matija Kazalicki, Math. Z. 309, 72 (2025). 1-31. ([[https://arxiv.org/abs/2012.11306|preprint]]+[[https://bnaskrecki.faculty.wmi.amu.edu.pl/doku.php/second_moments|code]]) |
- //[[https://doi.org/10.1007/s40828-024-00199-8|Periodic arrangements of closely packed spheres]]//, with Zbigniew Dauter and Mariusz Jaskolski, ChemTexts 11, 2 (2025). 1-17. (open access) |
- //[[https://doi.org/10.1107/S2053273324010763|Growth functions of periodic space tessellations]]//, with Jakub Malinowski, Zbigniew Dauter and Mariusz Jaskolski, Acta Crystallogr., Sect. A: Found. Adv. (2025), Vol. 81, No. 1, 64-81. (open access) |
- //[[https://doi.org/10.1017/prm.2024.7|Common valuations of division polynomials]]//, with Matteo Verzobio, Proc. A. R. Soc. Edinb. Published online (2024):1-15.(open access) |
- //[[https://aif.centre-mersenne.org/item/10.5802/aif.3635.pdf|Geometry of the del Pezzo surface emerging from virtual corrections to Drelly^2=x^3+Am^6+Bn^6]]//, with Julie Desjardins, Ann. Inst. Fourier 74 (2024) no.5 p. 2231-2274 (open access+[[https://zenodo.org/records/10659434|code]]) |
- Yan scattering}//[[https://doi.org/10.1107/s160057672101205x | The Euler characteristic as a basis for teaching topology concepts to crystallographers]]//, with Marco BesierZbigniew Dauter and Mariusz Jaskólski, Dino Festi J. Appl. Cryst., (2022), Vol. 55, 154-167. (open access) |
- //[[https://doi.org/10.1016/j.jnt.2021.07.009|Diophantine triples and Michael HarrisonK3 surfaces]]//, accepted in Communications in with Matija Kazalicki, J. Number Theory and Physics(2022), Vol. 236, 41-70 (open access) |
- //[[https://arxivdoi.org/abs10.1107/1908S2053273321004320 | A topological proof of the modified Euler characteristic based on the orbifold concept]]//, with Zbigniew Dauter and Mariusz Jaskólski, Acta Crystallogr.01079, Sect. A: Found. Adv. (2021), Vol.7, No. 4, 317-326. (open access) |
- //[[https://doi.org/10.1107/S2053273320016186 | preprint versionArithmetic proof of the multiplicity-weighted Euler characteristic for symmetrically arranged space-filling polyhedra]]+ //, with Zbigniew Dauter and Mariusz Jaskólski, Acta Crystallogr., Sect. A: Found. Adv. (2021), Vol.7, No. 2, 126-129. (open access) |
- //[[drell_yan_k3shttps://dx.doi.org/10.4310/CNTP.2020.v14.n4.a4|codeArithmetic and geometry of a K3 surface emerging from virtual corrections to Drell-Yan scattering]]//, with Marco Besier, Dino Festi and Michael Harrison, Commun. Number Theory Phys. (2020), Vol. 14, No. 4, 863-911. (open access) |
- //[[https://doi.org/10.1016/j.jnt.2019.12.002|Primitive divisors of elliptic divisiblity sequences over function fields with constant j-invariant]]//, with Marco Streng, Journal of J. Number Theory (2020), 2020 ([[https://arxivVol. org/abs/1904213, 152-186. 12393|preprint version]](open access) |
- //[[https://doi.org/10.1112/S0010437X19007693|The generalized Fermat equation with exponents 2, 3, n]]//, with Nuno Freitas and Michael Stoll([[https://arxiv, Compos. org/abs/1703Math.05058|preprint version]]), Compositio Mathematica, Vol. 156 (1) , (2020), pp. 77-113. (see also a [[http://www.setforbritain.org.uk/2017psr/M-NASKRECKI-3706-PSR.pdf| poster]] for [[http://www.setforbritain.org.uk/index.asp | STEM for Britain]]) ([[https://arxiv.org/abs/1703.05058|preprint version]]) |
- //[[https://wwwdoi.springerorg/10.com1007/gp/book/9783030125578 978-3-030-12558-5_7 |On higher congruences between cusp forms and Eisenstein series II]]//, Notes from the International Autumn School on Computational Number Theory: Izmir Institute of Technology 2017, Birkhäuser, 2019 ([[http://arxiv.org/abs/1810.02134|preprint version]]) |
- //[[http://nyjm.albany.edu/j/2016/22-46.html|Divisibility sequences of polynomials and heights estimates]]//, New York J. Math. 22 (2016), 989–-1020. (open access) |
- //[[httphttps://arxivdoi.org/abs10.4064/1609.04750|preprint version]]) |
bc108-0-//{{:bnaskrecki_distribution_of_mw_ranks.pdf16|Distribution of Mordell-Weil ranks of families of elliptic curves}}]]//, Banach Center Publications Publ. 108 (2016), 201-229,[[https://www.impan.pl/pl/wydawnictwa/banach-center-publications/all/108|DOI: 10.4064/bc108-0-16]] ([[http://arxiv.org/abs/1609.04731|preprint version]]open access) |
- //[[httphttps://wwwdoi.springerorg/10.com/mathematics/numbers/book1007/978-3-319-0384603847-96_10| On higher congruences between cusp forms and Eisenstein series]]// in Computations with Modular Forms © Springer-Verlag, Volume 6 , (2014), 257-277 . ([[http://arxiv.org/abs/1206.1881|preprint version]]) |
- //[[httphttps://journalswww.impan.pl/cgien/publishing-binhouse/doi?aa160journals-and-series/acta-arithmetica/all/160/2/83309/mordell-5 8211-weil-ranks-of-families-of-elliptic-curves-associated-to-pythagorean-triples |Mordell–Weil ranks of families of elliptic curves associated to Pythagorean triples]]//, Acta Arith. 160 (2013), 159-183([[http://arxiv. org/abs/1210.6933| preprint version]](open access) |
- //[[httphttps://pjmdoi.mathorg/10.berkeley.edu2140/involve/.2010/.3-3/p06.xhtml297|Infinite family of elliptic curves of rank at least 4]]//, Involve, Vol. 3(2010), No. 3 (2010), 297–316 ([[http://arxiv.org/abs/0909.3424| preprint version]]open access) |
===== Preprints ===== |
- //Geometry of On the del Pezzo surface y^2=x^3+Am^6+Bn^6geography of log-surfaces//, with Julie DesjardinsPiotr Pokora, submitted ([[https://arxiv.org/abs/19112412.0268414635|preprint]]+) |
- //Explicit equations of 800 conics on a Barth-Bauer quartic//, submitted([[https://bnaskrecki.faculty.wmi.amuarxiv.edu.plorg/doku.phpabs/geometry_of_del_pezzo2108.13402 |codepreprint]]) |
- //{{:hyper24111.pdf|On a certain hypergeometric motive of weight 2 and rank 3}}//, submitted ([[https://arxiv.org/abs/1702.07738|preprint]]) |
- //Mordell-Weil ranks of families of elliptic curves parametrized by binary quadratic forms//, submitted ([[http://arxiv.org/abs/1609.04715|preprint]]) |
|
===== Popular writing ==== |
* [[https://academia.pan.pl/czym-jest-szyfrowanie/|Czym jest szyfrowanie? (ACADEMIA (2023) No. 4 (76) pp. 18-21) ]] |
* [[https://www.deltami.edu.pl/2024/05/jej-wysokosc-krzywa-eliptyczna/| Jej wysokość krzywa eliptyczna (Delta (2024) No. 5 (600) pp. 16-19)]] |
|
===== In preparation ===== |
- //Equiangular lines and an elliptic surface//, with Dan Fretwell and Neil I. Gillespie, in preparation |
- //Diophantine triples and K3 surfaces//, with Matija Kazalicki, in preparation |
- //On realisations of weight 0 hypergeometric motives of small degrees//, in preparation (with [[http://magma.maths.usyd.edu.au/magma/handbook/text/15161543#1728617716|Magma package]]) |
===== Theses ===== |
//{{:bn_phd_thesis.pdf|"Rangi w rodzinach krzywych eliptycznych i formy modularne"}}//, Ph. D. thesis, 2014 |